# SDR SWAA2021070691010

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 9,899 hours, 22,225 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS COMMANDED TO FLAPS 30 DEGREES TRAILING EDGE FLAPS STUCK AT FLAPS 5 WITH NO ASYMETRY. ALT FLAPS TO FLAP 15 AND LANDED UNEVENTFULLY / PERFORMED FSEU BITE PER FIM 27-51 TASK 801 FOUND FAULT CODE 27-51402 ALT ARM SWITCH FOR T/E FLAPS. THIS FAULT WAS GENERATED BY FLIGHT CREW DURING ALTERNATE FLAPS. NO OTHER FAULT CODE FOUND. CYCLED FLAPS SEVEREAL TIMES WITH NO DEFECTS PER AMM 27-51-00. ALSO CHECKED SERVICEING OF NUMBER 1 FLAP TRANMISSION PER AMM 12-22-51; FOUND TO BE FULL A/C OK FOR SERVICE. (AP 3626281)
